# SDR YENA2020020750158

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 76,770 hours, 28,499 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 9438
- Condition: Failed
- Location: Brake System
- Part time: 23,478 hours, 7,490 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 1209, BOS-JAX.  NWS FAULT IN FLIGHT COULD NOT BE CLEARED; R&R BSCU BRAKING AND STEERING CONTROL UNIT PER AMM 32-42-34-400-001. OPS NORMAL.
